Intégrales asymptotiques et monodromie

Bernard Malgrange

Annales scientifiques de l'École Normale Supérieure (1974)

  • Volume: 7, Issue: 3, page 405-430
  • ISSN: 0012-9593

How to cite

top

Malgrange, Bernard. "Intégrales asymptotiques et monodromie." Annales scientifiques de l'École Normale Supérieure 7.3 (1974): 405-430. <http://eudml.org/doc/81943>.

@article{Malgrange1974,
author = {Malgrange, Bernard},
journal = {Annales scientifiques de l'École Normale Supérieure},
language = {fre},
number = {3},
pages = {405-430},
publisher = {Elsevier},
title = {Intégrales asymptotiques et monodromie},
url = {http://eudml.org/doc/81943},
volume = {7},
year = {1974},
}

TY - JOUR
AU - Malgrange, Bernard
TI - Intégrales asymptotiques et monodromie
JO - Annales scientifiques de l'École Normale Supérieure
PY - 1974
PB - Elsevier
VL - 7
IS - 3
SP - 405
EP - 430
LA - fre
UR - http://eudml.org/doc/81943
ER -

References

top
  1. [1] N.A 'CAMPO, Sur la monodromie des singularités isolées d'hypersurfaces complexes (Invent. Math., vol. 20, 1973, p. 147-169). Zbl0264.14002MR49 #3201
  2. [2] V. I. ARNOL'D, Normal forms for functions near degenerate critical points (Funct. Anal. and appl., 6-4, 1972, p. 254-272). Zbl0278.57011
  3. [3] V. I. ARNOL'D, Remarques sur la méthode de la phase stationnaire [Uspekhi Mat. Nauk, 28-5, 1973, p. 17-45, (en russe)]. Zbl0285.40002MR53 #1635
  4. [4] M. F. ATIYAH, Resolution of singularities and division of distributions (Comm. pure and appl. Math., vol. 23, 1970, p. 145-150). Zbl0188.19405MR41 #815
  5. [5] I. N. BERNSTEIN et S. I. GELFAND, Meromorphic property of the function Pλ, (Funct. Anal. and appl., 3-1, 1969, p. 84-85). Zbl0208.15201MR40 #723
  6. [6] E. BRIESKORN, Die Monodromie der isolierten Singularitäten von Hyperflächen (Manuscripta Math., vol. 2, 1970, p. 103-161). Zbl0186.26101MR42 #2509
  7. [7] P. DELIGNE, Equations différentielles à points singuliers réguliers (Lecture notes in Math., n° 163, Springer-Verlag, 1970). Zbl0244.14004MR54 #5232
  8. [8] R. GERARD et A. H. M. LEVELT, Invariants mesurant l'irrégularité en un point singulier (Ann. Inst. Fourier, vol. 23, 1973, p. 157-195). Zbl0243.35016MR49 #10947
  9. [9] P. A. GRIFFITHS, Monodromy of homology and periods of Integrals on Algebraic Manifolds, Notes miméographiées, Princeton University, 1968). MR39 #4171
  10. [10] M. HERRERA, Integration on a semi-analytic set (Bull. Soc. Math. Fr., t. 94, 1966, p. 141-180). Zbl0158.20601MR35 #4837
  11. [11] P. JEANQUARTIER, Développement asymptotique de la distribution de Dirac, (C. R. Acad. Sc. Paris, t. 271, série A, 1970, p. 1159-1161). Zbl0201.16502MR54 #8707
  12. [12] N. KATZ, Nilpotent connections and the monodromy theorem (Publ. Math. I. H. E. S., vol. 39, 1971, p. 355-412). Zbl0221.14007
  13. [13] S. LOJASIEWICZ, Triangulation of semi-analytic sets (Ann. Scuola Norm. Sup. Pisa, III-18-4, 1964, p. 449-474). Zbl0128.17101MR30 #3478
  14. [14] B. MALGRANGE, Sur les points singuliers des équations différentielles. A paraître dans l'Enseignement Mathématique (voir aussi Séminaire Goulaouic-Schwartz, Exposés, nos 20-22, 1971-1972). Zbl0252.34031MR51 #4316
  15. [15] B. MALGRANGE, Sur les polynômes de I. N. Bernstein (à paraître). 
  16. [16] B. MALGRANGE, Letter to the editors (Invent. Math., vol. 20, 1973, p. 171-172). Zbl0264.14003MR48 #8839
  17. [17] Y. MANIN, Moduli Fuschsiani (Ann. Scuola Norm. Sup. Pisa, III-19, 1965, p. 113-126). Zbl0166.04301
  18. [18] J. MILNOR, Singular points of complex hypersurfaces (Ann. of Math. Studies, n° 61, Princeton, 1968). Zbl0184.48405MR39 #969
  19. [19] N. NILSSON, Some growth and ramification properties of certain integrals (Arkiv for Math., vol. 5, 1963-1965, p. 527-540). 
  20. [20] V. P. PALAMODOV, On the multiplicity of holomorphic mappings (Funct. Anal. and appl., vol. 1-3, 1967, p. 54-65). Zbl0164.09202MR38 #4720
  21. [21] M. SEBASTIANI, Preuve d'une conjecture de Brieskorn (Man. Math., vol. 2, 1970, p. 301-308). Zbl0194.11402MR42 #2510
  22. [22] M. SEBASTIANI et R. THOM, Un résultat sur la monodromie (Invent. Math., vol. 13, 1971, p. 90-96). Zbl0233.32025MR45 #2201
  23. [23] J.-P. SERRE, Algèbre locale; multiplicités (Lectures notes in Math., n° 11, Springer-Verlag, 1965). Zbl0142.28603MR34 #1352
  24. [24] J.-C. TOUGERON, Idéaux de fonctions différentiables (Ergeb. der Math., vol. 71, Springer-Verlag, 1972). Zbl0251.58001MR55 #13472
  25. [25] W. WASOW, Asymptotic expansions for ordinary differential equations, (Interscience Publishers, 1965). Zbl0133.35301MR34 #3041

Citations in EuDML Documents

top
  1. Frédéric Pham, Caustics and Microfunctions
  2. Jacques Vey, Principe de la phase résonnante
  3. Y. Colin de Verdière, Nombre de points entiers dans une famille homothétique de domaines de R n
  4. Jean Leray, Analyse lagrangienne et mécanique quantique
  5. Jean Leray, Bibliographie
  6. Elizabeth F. Da Costa Gomes, Solutions of the equation f y u x - f x u y = g
  7. Jean-Michel Bony, Polynômes de Bernstein et monodromie
  8. F. Pham, Connexion de Gauss-Manin microlocale
  9. Jan Denef, Poles of p -adic complex powers and Newton polyhedra
  10. Frédéric Girard, Moulay-Ahmed Jebrane, Majorations affines du nombre de zéros d'intégrales abéliennes pour les hamiltoniens quartiques elliptiques

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.